Counting signed swallowtails of polynomial selfmaps of R(3)

Justyna Bobowik , Zbigniew Szafraniec

Abstract

n/a
Author Justyna Bobowik (FMPI / IM)
Justyna Bobowik ,,
- Institute of Mathematics
, Zbigniew Szafraniec (FMPI / IM)
Zbigniew Szafraniec,,
- Institute of Mathematics
Journal seriesManuscripta Mathematica, ISSN 0025-2611, (A 20 pkt)
Issue year2016
Vol151
No1-2
Pages209-221
Publication size in sheets0.6
DOIDOI:10.1007/s00229-016-0832-4
URL https://link.springer.com/content/pdf/10.1007%2Fs00229-016-0832-4.pdf
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.607 (2) - 2016=0.686 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back